# SDR ASAA12411128

- Difficulty date: February 18, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 47,707 hours, 26,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY OVERWING EXIT DOOR EMERGENCY LIGHT LENS BROKEN OFF.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY L1208 PER MM 33-51-81.  OPS CHECKED NORMAL PER 33-51-02-715-001.
